RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 6, Pages 899–906 (Mi mz7531)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite groups with a 2-Sylow subgroup containing a self-centralizing elementary Abelian subgroup of order 8

V. M. Sitnikov

Institute of Mathematics and Mechanics, Ural Scientific Center, Academy of Sciences of the USSR

Abstract: It is proved that a finite 2-group containing a self-centralizing elementary Abelian subgroup of order 8 has sectional rank le4.

Full text: PDF file (620 kB)

English version:
Mathematical Notes, 1974, 16:6, 1133–1136

Bibliographic databases:

UDC: 512
Received: 08.04.1974

Citation: V. M. Sitnikov, “Finite groups with a 2-Sylow subgroup containing a self-centralizing elementary Abelian subgroup of order 8”, Mat. Zametki, 16:6 (1974), 899–906; Math. Notes, 16:6 (1974), 1133–1136

Citation in format AMSBIB
\Bibitem{Sit74}
\by V.~M.~Sitnikov
\paper Finite groups with a~2-Sylow subgroup containing a~self-centralizing elementary Abelian subgroup of order 8
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 6
\pages 899--906
\mathnet{http://mi.mathnet.ru/mz7531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=372031}
\zmath{https://zbmath.org/?q=an:0315.20009}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 6
\pages 1133--1136
\crossref{https://doi.org/10.1007/BF01098438}


Linking options:
  • http://mi.mathnet.ru/eng/mz7531
  • http://mi.mathnet.ru/eng/mz/v16/i6/p899

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Loginov, “A class of finite groups with Abelian centralizer of an element of order $3$ of type $(3,2,2)$”, J. Math. Sci., 206:5 (2015), 539–553  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:95
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020